MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF PRO IMPLANT; TUFF PRO DENTAL IMPLANT

NORIS MEDICAL LTD TUFF PRO IMPLANT; TUFF PRO DENTAL IMPLANT
Model Number NMAF4208
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Implant Pain (4561)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025.On (b)(6) 2025, loosening of implant not related to bone ingrowth was verified.According to the information, the patient has hypertension/ thyroid.At the event, the patient experienced: pain.Observed during the event: infection.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
TUFF PRO IMPLANT
Common Device Name
TUFF PRO DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key23582186
Report Number3012141159-2025-00471
Device Sequence Number13110978
Product Code DZE
UDI-Device Identifier07290108817621
UDI-Public07290108817621
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/18/2025
Report Date (Section F) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNMAF4208
Device Catalogue NumberNMAF4208
Device Lot Number9000564
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/06/2025
Device Age46 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer11/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA11/18/2025